# SDR 96FDEA01310

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651753057
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0444 AND 007, AFT AIRSTAIR CUTOUT L/FWD CORNER CRACKED PAST RIVET BS 1220 STR 26.  *S/D*  REPAIRED CRACK AT BS 220 STR 26L IAW FEDEX STANDARD REWORK DRAWING SR 27-53-024.
